# SDR DXTA2012070905040

- Difficulty date: July 6, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 8,278 hours, 6,601 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 92722321
- Part serial: 1702
- Condition: Inoperative
- Location: Acm Overtemp
- Part time: 3,272 hours, 2,605 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACM OVERHEAT WITH MASTER CAUTION ABOVE V1 ON TAKEOFF WITH EMERGENCY PRESSURE ACTIVATION DURING CLIMB. TAKOFF CONTINUED, RAN CHECKLIST AND LANDED NORMALLY.  R & R ACM OVERTEMP SWITCH IAW MM 21-51-00.  PERFORMED OPS, GOOD IAW MM 21-51-00.
